# SDR AALA202005189009

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 34,021 hours, 13,748 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST CHECK TEST FLIGHT DURING DESCENT WHISTLE/SQUEL AT R1 DOOR WHILE PASSING THRU 5 PSI DIFFERENTIAL, QUIT AT 2.8  DIFFERENTIAL. ADJUSTED LOWER DOOR STOPS PER AMM 52-41-00.
